Author Question: Hallucinogenic Drugs

Kristin Asks:

I am an aspiring young writer who is currently working on a futuristic dystopian novel set during a second Holocaust. The villain is conducting massive Dr. Mengele-like experiments on thousands of people. My question is, is there a known prescription drug that you’ve run across that, once injected into the human bloodstream, could cause disturbing auditory and visual hallucinations and/or nightmares?

Jordyn Says:

Put simply, a hallucination is something a person experiences that others do not see and hear. They can be auditory (hearing) or visual.

Some hallucinations direct a person to do bad things– to hurt or kill themselves and/or others.

There are many drugs that can cause hallucinations. I’m going to link you to a couple of lists.

http://www.ehow.com/about_5390930_prescription-drugs-can-cause-hallucinations.html

http://www.adr.org.uk/factsheets/hallucinations.pdf

http://health.nytimes.com/health/guides/symptoms/hallucinations/overview.html

*********************************************************************

Kristin is a Christian high school girl in the Midwestern United States and an aspiring writer. She has written numerous poems and short stories, and several half-completed novels. She is currently working on a novel she hopes to complete in the spring, a futuristic dystopian entitled Asylum, written from the perspective of a victim of a second Holocaust who is being held prisoner in a mental hospital in London. Kristin lives at home with her parents, younger siblings, and her mutt dog, Shadow. She spends most of her free time writing or studying Spanish and Mandarin.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s